Irregular Periods After Tubal Ligation

Dear Ask The Doctor:  I had a tubligation 6 years after having my daughter since then my periods have been irregular. at first i had two periods now 6 years later my periods are regular cycle every 28 days the only thing is approx two days after i am done with my cycle i have a rusty color discharge. My husband is away right now and i have not had intercourse in 8 months.
 

Dear Patient:  It is difficult for me to comment on the cause of your problem. Based on symptoms alone, I would think of post tubal ligation syndrome. This is caused as a result of a rapid decline of estrogen/progesterone hormone levels caused by decreased blood supply to the ovaries after surgery. Symptoms include Irregular periods; shorter, lighter periods; heavier periods, flooding; phantom periods, shorter cycles, longer cycles, hot flashes, dry and itchy vagina and mood swings. I would advise you to observe your periods and if they continue to be irregular, I would recommend that you see your doctor to rule out any underlying pathology.

Please login or signup to post comments!

@ASKTHEDOCTOR ON TWITTER
@ASKTHEDOCTOR
Official Question Provider for